MAUDE Adverse Event Report: CAREFUSION, INC TRAY SPN SPT24G3.5 B/L/E; ANESTHESIA CONDUCTION KIT

CAREFUSION, INC TRAY SPN SPT24G3.5 B/L/E; ANESTHESIA CONDUCTION KIT
Catalog Number 405707
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code Cerebrospinal Fluid Leakage (1772)
Date of Event 07/19/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Date of event: unknown.The date received by manufacturer has been used for this field.Medical device expiration date: unknown.A device evaluation is anticipated, but has not yet begun.Upon completion of the investigation, a supplemental report will be filed.Device manufacture date: unknown.
 
Event or Problem Description
It was reported that after removing the tray spn spt24g3.5 b/l/e from the patient after the spinal procedure, the hub dislodged and the sprotte spinal needle remained partially inside the patient, leaking fluid from the back.The needle was removed with no reported adverse effects.This complaint was created to capture the 2nd of 2 related incidents.The following information was provided by the initial reporter: as the doctor was removing the introducer from the patient after her spinal procedure, the hub came dislodged and the sprotte spinal needle partially remained in the patient, dripping fluid from the back.She was able to grasp and remove the needle, and no adverse affects to the patient were reported as a result of the incident.The anesthesia tech has also reported instances of these needles bending.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Investigation summary: since no samples displaying the condition reported are available for examination, we were unable to fully investigate this incident.No root cause can be determined as no samples were received.A device history review could not be completed as no batch number was provided.Based on no sample, the investigation concluded, bd was not able to verify the indicated failure.

Brand Name
TRAY SPN SPT24G3.5 B/L/E
Common Device Name
ANESTHESIA CONDUCTION KIT
Manufacturer (Section D)
CAREFUSION, INC
400 east foster rd
mannford OK 74044
MDR Report Key8861280
Report Number1625685-2019-00084
Device Sequence Number311000
Product Code CAZ
UDI-Device Identifier00382904057077
UDI-Public00382904057077
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
DISCRETION
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional,other,use
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 08/20/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number405707
Device Lot NumberUNKNOWN
Initial Date Received by Manufacturer 07/19/2019
Supplement Date Received by Manufacturer07/19/2019
Initial Report FDA Received Date08/05/2019
Supplement Report FDA Received Date08/20/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;